MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC SOLERA TAPS AND DRIVERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC SOLERA TAPS AND DRIVERS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number NAV2016K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a medtronic representative regarding a patient implanted with a spinal product using an awl for a sacroiliac and thoracolumbar (lower/mid spine) surgery.It was reported that the sharp tip broke off (approx 1-2mm).The product came in contact with the patient.There were no patient symptoms or complications as a result of the event.Level implanted was l4.The product will be replaced by a medtronic product in the future.No further complications were reported/ anticipated.

Brand Name
SOLERA TAPS AND DRIVERS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key10366099
Report Number1030489-2020-01032
Device Sequence Number19564864
Product Code OLO
UDI-Device Identifier00643169541054
UDI-Public00643169541054
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAV2016K
Device Catalogue NumberNAV2016K
Device Lot NumberCA16D059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1